# SDR AU990338

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 7602 · Mixture Control
- Part: Bolt
- Condition: Loose
- Location: Mixture Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MIXTURE CONTROL SYSTEM BOLT LOOSE.
